Year 2015, Volume , Issue 4, Pages 1 - 5 2015-05-01

NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS

Ali Kandil [1] , Osama A. Tantawy [2] , Sobhy A. El-Sheikh [3] , Shawqi A. Hazza [4]


In this paper, we define a supra topology obtained as an associated structure on a supratopological space (X, τ ) induced by an ideal on X. Such a supra topology is studied in certain detailas to some of it is basic properties
Ideals, Local function, Supra topology, Supra topological space
Other ID JA33KB66UA
Journal Section Research Article
Authors

Author: Ali Kandil

Author: Osama A. Tantawy

Author: Sobhy A. El-Sheikh

Author: Shawqi A. Hazza

Dates

Publication Date : May 1, 2015

Bibtex @ { jnt381106, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {1 - 5}, doi = {}, title = {NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS}, key = {cite}, author = {Kandil, Ali and Tantawy, Osama A. and El-Sheikh, Sobhy A. and Hazza, Shawqi A.} }
APA Kandil, A , Tantawy, O , El-Sheikh, S , Hazza, S . (2015). NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS. Journal of New Theory , (4) , 1-5 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34490/381106
MLA Kandil, A , Tantawy, O , El-Sheikh, S , Hazza, S . "NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS". Journal of New Theory (2015 ): 1-5 <https://dergipark.org.tr/en/pub/jnt/issue/34490/381106>
Chicago Kandil, A , Tantawy, O , El-Sheikh, S , Hazza, S . "NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS". Journal of New Theory (2015 ): 1-5
RIS TY - JOUR T1 - NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS AU - Ali Kandil , Osama A. Tantawy , Sobhy A. El-Sheikh , Shawqi A. Hazza Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 5 VL - IS - 4 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS %A Ali Kandil , Osama A. Tantawy , Sobhy A. El-Sheikh , Shawqi A. Hazza %T NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 4 %R %U
ISNAD Kandil, Ali , Tantawy, Osama A. , El-Sheikh, Sobhy A. , Hazza, Shawqi A. . "NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS". Journal of New Theory / 4 (May 2015): 1-5 .
AMA Kandil A , Tantawy O , El-Sheikh S , Hazza S . NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS. JNT. 2015; (4): 1-5.
Vancouver Kandil A , Tantawy O , El-Sheikh S , Hazza S . NEW SUPRA TOPOLOGIES FROM OLD VIA IDEALS. Journal of New Theory. 2015; (4): 5-1.

Authors of the Article
Ali Kandil [1]
Osama A. Tantawy [2]
Sobhy A. El-Sheikh [3]
Shawqi A. Hazza [4]